# SDR AALA202209097645

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A300*
- Aircraft serial: 6928
- Aircraft time: 19,939 hours, 7,804 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L434991
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 19,939 hours, 7,804 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS R3 WINDOW HAS BAD SCRATCH AND DELAMINATION. REPLACED WINDOW PER AMM 56-11-12.
